# SDR UALA2012111906667

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 47,778 hours, 19,060 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Ac Pack Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL FASTENER LOOSE NEAR RIGHT PACK INLET.   REPLACED NUT PLATES AND SCREWS ON PANEL 192KB.
